# SDR CA081128003

- Difficulty date: November 27, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Skrsky S76
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Condition: Failed
- Location: Main Rotor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MGB CHIP LIGHT INDICATION MGB PN:76351-09600-044,SN:A231-00107 REC`D AT HELI-ONE FOR REPAIR. TSN:8638:39 TSO:2516:54 FOLLOWING DISASSEMBLY AND INSPECTION OF MGB, RT OUTPUT ALIGNMENT BRG WAS IDENTIFIED AS THE CAUSE FOR METAL GENERATION WITH HEAVY SPALLING EVIDENT AT ROLLER PATHWAY OF OUTER RACE.  FLUSH MGB AND REPLACE DISCREPANT BEARING.  COMPANY SQID NR 08-8606.
